# SDR DL767040614

- Difficulty date: July 1, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 59,771 hours, 28,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 113T122625
- Condition: Corroded
- Location: Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE I/B TRAILING EDGE MAIN FLAP ATTACH BOLT REPLACEMENT PER EA 01-085672-12AD, CORROSION WAS FOUND IN THE BORES OF THE FWD TWO AND AFT ATTACH FOUR HOLES OF THE 9-10 BEAM AND THE ASSOCIATED MATING HOLES ON THE FLAP AND THE FOUR HOLES COMMON TO THE I/B ATTACH SUPPORT BEAM AND THE ASSOCIATED HOLES IN THE FLAP COLLAR FITTING.  THIS ERA PROVIDES REPAIRS FOR THE SUBJECT HOLES.
